# SDR HALA980340

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Rows 6-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 102 - (LOG PAGE NR A 154589) - OVERHEAD EMERGENCY LIGHTS ROWS 6-11 INOPERABLE.  REPLACED BATTERY, OPS CHECK OK.  (X)
